Skip to main content

Homogenous dynamics, arithmetic and equidistribution

Searching for OpenAIRE data...

Publications

Arithmetic Groups and the Lehmer Conjecture

Author(s): Lam Pham, François Thilmany
Published in: israel journal of mathematics, 2021, ISSN 0021-2172
Publisher: Magnes Press
DOI: 10.1007/s11856-021-2229-7

Excursions to the cusps for geometrically finite hyperbolic orbifolds and equidistribution of closed geodesics in regular covers

Author(s): Ron Mor
Published in: Ergodic Theory and Dynamical Systems, 2022, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2021.101

Horospherically invariant measures and finitely generated Kleinian groups

Author(s): Landesberg, Or
Published in: Journal of Modern Dynamics, 2, 2020, ISSN 1930-5311
Publisher: American Institute of Mathematical Sciences
DOI: 10.3934/jmd.2021012

On radon measures invariant underhorospherical flows on geometrically infinite quotients

Author(s): Or Landesberg, Elon Lindenstrauss
Published in: IMRN, 2021, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnab024

Affine random walks on the torus

Author(s): Weikun He, Tsviqa Lakrec, Elon Lindenstrauss
Published in: IMRN, 2021, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnaa322

Rigidity properties for commutingautomorphisms on tori and solenoids

Author(s): Manfred Einsiedler, Elon Lindenstrauss
Published in: Ergodic Theory and Dynamical Systems, 2021, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2021.74

Kakutani equivalence for products of some special flows over rotations

Author(s): DAREN WEI
Published in: Ergodic Theory and Dynamical Systems, 2021, Page(s) 1-28, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2020.140

Positive Entropy Using Hecke Operators at a Single Place

Author(s): Zvi Shem-Tov
Published in: International Mathematics Research Notices, 2020, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnaa235